# SDR YENA2022091900930

- Difficulty date: September 17, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N641JB
- Make and model: Airbus A320-232
- Aircraft serial: 02848
- Aircraft time: 62,201 hours, 21,647 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#76, MSY-JFK. 'STRONG MUSTY ODOR DESCENDING THROUGH  6,000 SOURCES WAS THE AIR VENTS IN THE FLIGHT DECK. PERFORMED ODOR ISOLATION PROCEDURE. THE ODOR STOPPED AFTER TURNING OFF PACK #1 (ABOUT 3,000 FEET); COMPLIED WITH INFO NOTICED 2017-T015, SECTION A, ISOLATED FAULT TO TYPE 5(B) PER TSM 05-50-00-810-831-A. PERFORMED LEVEL A DECONTAMINATION OF ECS IAW AMM 21-00-00-615802 AS PRECAUTIONARY. A/C OK FOR SERVICE. NO PREV HISTORY.'
